MAUDE Adverse Event Report: CORIN LTD (UK & FR) TRINITY; ACETABULAR HIP SYSTEM WITH ECIMA LINERS

CORIN LTD (UK & FR) TRINITY; ACETABULAR HIP SYSTEM WITH ECIMA LINERS
Model Number 321.04.356
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity and metafix revision - infection.
 
Additional Manufacturer Narrative
Combined report, additional information including x-rays, op notes, patient information and an update on the patient post revision was requested in order to progress with the investigation of this event, however, not all information could be provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing and sterilisation records have been identified and reviewed.It was found that all finished parts associated with these records were manufactured, packed and sterilised to the correct specifications at the time of manufacture.Based on the available information, no further investigation can be conducted and the root cause of the reported infection could not be determined, however, infection is a known complication with any invasive surgery.This case is now considered closed, however, should any additional information be provided then this case may be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
TRINITY
Common Device Name
ACETABULAR HIP SYSTEM WITH ECIMA LINERS
Manufacturer (Section D)
CORIN LTD (UK & FR)
the corinium centre
cirencester
gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD (UK & FR)
the corinium centre
cirencester
gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
jamie demedeiros
the corinium centre
cirencester
gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key15931374
Report Number9614209-2022-00132
Device Sequence Number20473836
Product Code MEH
UDI-Device Identifier05055343869574
UDI-Public05055343869574
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number321.04.356
Device Catalogue Number322.04.636
Device Lot Number499240
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/26/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2022
Initial Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERAMIC HEAD: 104.3605, 502850; METAFIX COLLARED STEM: 579.0105, 489704; TRINITY CUP: 321.04.356, 499240
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale